Alert archive / New York / Gale Warnings in 2008
Gale Warning 35, NWS New York, NY
NWS New York, NY issued this gale warning at Dec 3, 2008, 3:56 PM EST. It took effect at Dec 4, 2008, 4:25 AM EST. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Dec 3, 2008, 3:56 PM EST (20:56 UTC)
- In effect from
- Dec 4, 2008, 4:25 AM EST
- Expired
- Dec 4, 2008, 11:33 AM EST
- In force
- 7 hr
- Issued by
- NWS New York, NY
The text
As transmitted, in the capitals the NWS used until 2016.
000 WHUS71 KOKX 032056 MWWOKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE UPTON NY 356 PM EST WED DEC 3 2008 ...WINDS AND SEAS INCREASING ON THE AREA WATERS TONIGHT AND THURSDAY... .WINDS AND SEAS WILL INCREASE ON THE AREA WATERS AHEAD OF AN APPROACHING COLD FRONT. THE FRONT MOVES THROUGH THE WATERS THURSDAY EVENING. ANZ350-353-041000- /O.CAN.KOKX.SW.Y.0036.000000T0000Z-081203T2300Z/ /O.NEW.KOKX.SC.Y.0092.081203T2056Z-081204T1100Z/ /O.NEW.KOKX.GL.W.0035.081204T1100Z-081204T2200Z/ MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- 356 PM EST WED DEC 3 2008 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM EST THURSDAY... ...GALE WARNING IN EFFECT FROM 6 AM TO 5 PM EST THURSDAY... THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A GALE WARNING... WHICH IS IN EFFECT FROM 6 AM TO 5 PM EST THURSDAY. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT UNTIL 6 AM EST THURSDAY. WIND GUSTS AHEAD OF AN APPROACHING COLD FRONT WILL INCREASE TO GALE FORCE...35 TO 40 KT DURING THE DAY THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KT ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KT ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ355-041000- /O.NEW.KOKX.SC.Y.0092.081203T2300Z-081204T1100Z/ /O.NEW.KOKX.GL.W.0035.081204T1100Z-081204T2200Z/ SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 356 PM EST WED DEC 3 2008 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM EST THURSDAY... ...GALE WARNING IN EFFECT FROM 6 AM TO 5 PM EST THURSDAY... THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A GALE WARNING... WHICH IS IN EFFECT FROM 6 AM TO 5 PM EST THURSDAY. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT UNTIL 6 AM EST THURSDAY. WIND GUSTS AHEAD OF AN APPROACHING COLD FRONT WILL INCREASE TO GALE FORCE...35 TO 40 KT DURING THE DAY THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KT ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KT ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ330-335-338-340-345-041000- /O.NEW.KOKX.SC.Y.0092.081204T0500Z-081204T2200Z/ LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY- LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY- NEW YORK HARBOR-PECONIC AND GARDINERS BAYS- SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY- 356 PM EST WED DEC 3 2008 ...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 5 PM EST THURSDAY... THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 5 PM EST THURSDAY. WIND GUSTS APPROACHING COLD FRONT WILL INCREASE TO 25 TO 30 KT LATE TONIGHT INTO THURSDAY. SOME GUSTS ON THE EASTERN LONG ISLAND SOUND AND PECONIC AND GARDINERS BAY MAY GUST TO NEAR 35 KNOTS AT TIMES THURSDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KT ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
2 follow-up statements
707 WHUS71 KOKX 040925 MWWOKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE UPTON NY 425 AM EST THU DEC 4 2008 ...WINDS AND SEAS INCREASING ON THE AREA WATERS TODAY... .WINDS AND SEAS WILL INCREASE ON THE AREA WATERS AHEAD OF AN APPROACHING COLD FRONT TODAY. THE FRONT MOVES THROUGH THE WATERS THIS EVENING. ANZ350-353-355-042200- /O.UPG.KOKX.SC.Y.0092.000000T0000Z-081204T1100Z/ /O.EXT.KOKX.GL.W.0035.081204T0925Z-081204T2200Z/ MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 425 AM EST THU DEC 4 2008 ...GALE WARNING IN EFFECT UNTIL 5 PM EST THIS AFTERNOON... THE GALE WARNING IS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. WIND GUSTS AHEAD OF AN APPROACHING COLD FRONT WILL INCREASE TO GALE FORCE...35 KT DURING THE DAY TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KT ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ330-335-338-340-345-042200- /O.CON.KOKX.SC.Y.0092.000000T0000Z-081204T2200Z/ LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY- LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY- NEW YORK HARBOR-PECONIC AND GARDINERS BAYS- SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY- 425 AM EST THU DEC 4 2008 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON. WIND GUSTS APPROACHING COLD FRONT WILL INCREASE TO 25 TO 30 KT TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KT ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
000 WHUS71 KOKX 041633 AAA MWWOKX URGENT - MARINE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE UPTON NY 1133 AM EST THU DEC 4 2008 ...WINDS AND SEAS WILL BE HIGH ACROSS AREA WATERS TODAY... .WINDS AND SEAS WILL INCREASE ACROSS THE COASTAL WATERS AHEAD OF AN APPROACHING COLD FRONT TODAY. THEY WILL DECREASE FROM WEST TO EAST AS THE FRONT MOVES OFF THE COAST THIS EVENING. ANZ355-042200- /O.CAN.KOKX.GL.W.0035.000000T0000Z-081204T2200Z/ /O.EXA.KOKX.SC.Y.0092.000000T0000Z-081204T2200Z/ SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 1133 AM EST THU DEC 4 2008 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 PM EST THIS AFTERNOON... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON. THE GALE WARNING HAS BEEN CANCELLED. SOUTHWEST WINDS WILL RANGE FROM 20 TO 25 KT WITH GUSTS TO 30 KT THEN DECREASE AS IT SHIFTS TO THE WEST BY 5 PM WITH THE PASSAGE OF A COLD FRONT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KT ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ350-353-042200- /O.CAN.KOKX.GL.W.0035.000000T0000Z-081204T2200Z/ /O.EXB.KOKX.SC.Y.0092.000000T0000Z-081205T0500Z/ MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- 1133 AM EST THU DEC 4 2008 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL MIDNIGHT EST TONIGHT... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL MIDNIGHT EST TONIGHT. THE GALE WARNING HAS BEEN CANCELLED. SOUTHWEST WINDS WILL BE SUSTAINED NEAR 25 KT WITH GUSTS TO 30 KT THEN DECREASE AS IT SHIFTS TO THE WEST BY 8 PM WITH THE PASSAGE OF A COLD FRONT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KT ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ330-335-338-340-345-042200- /O.CON.KOKX.SC.Y.0092.000000T0000Z-081204T2200Z/ LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY- LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY- NEW YORK HARBOR-PECONIC AND GARDINERS BAYS- SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY- 1133 AM EST THU DEC 4 2008 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON. SOUTHWEST WINDS WILL RANGE FROM 20 TO 25 KT. GUSTS UP TO 30 KNOTS ARE POSSIBLE ACROSS THE EASTERN SOUND. WINDS WILL DECREASE AS IT SHIFTS TO THE WEST BY 8 PM WITH THE PASSAGE OF A COLD FRONT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KT ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GC
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New York, NY wrote its last area forecast discussion before this gale warning went out at Dec 3, 1:25 PM EST, 2 hours 31 minutes earlier.
Area forecast discussion, Dec 3, 1:25 PM EST, 2 hours 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE UPTON NY
125 PM EST WED DEC 3 2008
.SYNOPSIS...
HIGH PRESSURE OVER THE MID ATLANTIC COAST MOVES OFFSHORE TODAY. A
COLD FRONT CROSSES THE LOCAL AREA LATE THURSDAY AFTERNOON INTO
EVENING...FOLLOWED BY COLD CANADIAN HIGH PRESSURE BUILDING OVER THE
REGION FOR FRIDAY AND SATURDAY. AN ALBERTA CLIPPER WILL PASS OVER
THE REGION ON SUNDAY...FOLLOWED BY HIGH PRESSURE BUILDING BACK ON
MONDAY.
&&
.NEAR TERM /THROUGH TONIGHT/...
RIDGING ALOFT TODAY WITH SURFACE HIGH MOVING OFF THE MID ATLANTIC
COAST. MOSTLY SUNNY TODAY. NAM MOS WAS USED FOR HIGHS AS IT WAS THE
COOLEST...THINKING THAT WERE MIXING UP TO AROUND 925 MB (AS PER
BUFKIT FORECAST SOUNDINGS) WHERE THE FORECAST TEMPERATURE AT THIS
LEVEL DURING THIS AFTERNOON WILL BE AROUND -2C.
&&
.SHORT TERM /THURSDAY THROUGH FRIDAY NIGHT/...
FAIR WEATHER TONIGHT WITH SOME CLOUDS FILTERING IN DURING THE
OVERNIGHT HOURS AS A COLD FRONT APPROACHES FROM THE WEST. LOW
PRESSURE ASSOCIATED WITH THIS FRONT WILL BE MOVING THROUGH SOUTHEAST
CANADA DURING THURSDAY. TIMING OF FRONTAL PASSAGE APPEARS TO BE LATE
IN THE AFTERNOON INTO THURSDAY EVENING. AFTER TRENDING DRIER
PREVIOUSLY...THE MODELS HAVE RETURNED TO A WETTER SOLUTION WITH THIS
FRONT WITH THE PAST COUPLE OF MODEL RUNS. AS THE FRONT BECOMES
ALIGNED WITH THE MID-LEVEL FLOW...IT TAKES ON ANAFRONT
CHARACTERISTICS WITH SHORT TERM MODELS SHOWING QPF BEHIND THE FRONT.
WILL CAP POPS AT CHC DURING THIS PERIOD...WITH OVERALL BEST CHANCES
OF PRECIP DURING THURSDAY AFTERNOON AND EVENING. AS FOR PRECIP
TYPE...FREEZING LEVELS WILL BE HIGH ENOUGH TO SUPPORT RAIN SHOWERS
FOR ALL SPOTS DURING THE DAYTIME HOURS OF THURSDAY. AT NIGHT...SNOW
MAY MIX IN...BUT NOT ANTICIPATING ANY PROBLEMS WITH THIS AS PRECIP
WILL BE ON THE LIGHT SIDE. NAM/MAV MOS BLEND WITH MINOR ADJUSTMENTS
WAS USED FOR HIGHS AS FWC MOS LOOKED A LITTLE TOO WARM IN SPOTS.
WEAK HIGH PRESSURE BUILDS IN FOR FRIDAY. PARTLY CLOUDY AND COLDER
THAN THURSDAY. USED COLDEST MOS GUIDANCE FOR HIGHS...WHICH WAS MAV
MOS. MID LEVEL SHORTWAVE PASSES THROUGH DURING THE OVERNIGHT HOURS
OF FRIDAY...BUT COLUMN LOOKS RATHER DRY. WILL KEEP FORECAST DRY FOR
NOW...BUT LATER SHIFTS MAY HAVE TO AT LEAST THROW SOME FLURRIES INTO
THE FORECAST.
&&
.LONG TERM /SATURDAY THROUGH TUESDAY/...
03/00Z RUN OF ECMWF AND OPERATIONAL GFS IN PRETTY DECENT AGREEMENT
REGARDING THE PATTERN IN THE START OF THE LONG TERM. H5 TROF AXIS
MOVES FROM THE PLAINS TO THE GREAT LAKES...WITH WEAK SURFACE HIGH
OVER NORTHEAST. WILL GO WITH A PARTLY SUNNY AND DRY DAY ON SATURDAY
WITH BELOW NORMAL TEMPERATURES. TROF AXIS THEN REACHES THE NORTHEAST
SUNDAY AFTERNOON/NIGHT. AT THE SURFACE...A CLIPPER APPROACHES FROM
THE GREAT LAKES...BUT WEAKENS IN FAVOR OF A DEVELOPING COASTAL LOW.
ECMWF CLOSES THE H5 LOW AND IS STRONGER WITH THIS COASTAL LOW. THE
LOW IS NOT PROGGED TO UNDERGO SIGNIFICANT DEEPENING UNTIL IT IS EAST
OF CAPE COD AND HEADING TOWARDS THE CANADIAN MARITIMES. WILL KEEP
CHC POPS SATURDAY NIGHT THROUGH SUNDAY NIGHT. TEMP PROFILES DURING
THIS TIME PERIOD ARE COLD ENOUGH FOR SNOW.
HIGH PRESSURE BUILDS IN FOR MONDAY WITH GUSTY WINDS AND TEMPS BELOW
NORMAL. MAYBE A FEW FLURRIES...BUT WILL KEEP THE FORECAST DRY FOR
NOW. NEXT SYSTEM MAY AFFECT US WITH MIXED PRECIPITATION ON TUESDAY
AS IT APPROACHES FROM THE WEST.
&&
.AVIATION /18Z WEDNESDAY THROUGH MONDAY/...
VFR. WINDS HAVE BEGUN BACKING TO A WSW DIRECTION AT MOST
TERMINALS...BUT SHOULD HOLD OFF ON BACKING FULLY SW UNTIL CLOSE TO
SUNSET. SPEEDS PICK UP TO ABOUT 10-15 KT DURING THU MORNING AS
PRESSURE GRADIENT INCREASES AHEAD OF APPROACHING COLD FRONT...WITH
INCREASING HIGH/MID LEVEL CLOUDS.
OUTLOOK FOR 18Z THURSDAY THROUGH MON...COLD FRONT MOVES THROUGH LATE
THU AFTERNOON INTO THU NIGHT...FOLLOWED BY POST-FRONTAL SUB-VFR
CONDITIONS AND SCATTERED LIGHT RAIN/SNOW SHOWERS MAINLY DURING THE
FIRST HALF OF THE NIGHT. ALBERTA CLIPPER SYSTEM PASSING THROUGH
COULD BRING SOME LIGHT SNOW AND SUB-VFR CONDITIONS SAT NIGHT INTO
SUNDAY...FOLLOWED BY GUSTY NW WINDS LATE SUNDAY AFTERNOON INTO MON.
&&
.MARINE...
BORDERLINE SCA CONDITIONS CURRENTLY ON OCEAN WATERS. SEAS VERY
SLOW TO SUBSIDE. WITH LONG PERIOD SWELL IN PLACE...5 FOOTERS
POSSIBLE THROUGH THIS AFTERNOON. SCA FOR THE TWO EASTERN OCEAN
ZONES EXTENDED THROUGH 23Z.
NEXT EVENT WILL BE INCREASING SOUTHERLY WINDS AHEAD OF A COLD FRONT
ON THURSDAY. IT WILL BE VERY CLOSE TO GALE FORCE GUSTS...SO A GALE
WATCH MAY BE ISSUED LATER TODAY. SUB SCA RETURNS FRIDAY INTO
SATURDAY.
STRONG WINDS...POSSIBLY TO GALE FORCE POSSIBLE ONCE AGAIN SUNDAY
AFTERNOON AND EVENING BEHIND ANOTHER FRONT.
&&
.HYDROLOGY...
UP TO AROUND A TENTH OF AN INCH OF QPF ANTICIPATED FOR THURSDAY
AFTERNOON/THURSDAY NIGHT. QPF FORECAST FOR SATURDAY NIGHT THROUGH
SUNDAY NIGHT IS QUITE UNCERTAIN...BUT A FEW TENTHS OF AN INCH IS
POSSIBLE.
&&
.OKX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...NONE.
NJ...NONE.
MARINE...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 6 PM EST THIS
EVENING FOR ANZ350-353.
&&
SYNOPSIS...JC
NEAR TERM...JC
SHORT TERM...JC
LONG TERM...JC
AVIATION...GOODMAN
MARINE...BS
HYDROLOGY...JCHazardous weather outlook, Dec 3, 4:08 AM EST, 11 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE UPTON NY 408 AM EST WED DEC 3 2008 CTZ005>012-NJZ002>006-011-NYZ067>081-041100- NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX- NORTHERN NEW LONDON-SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN- SOUTHERN MIDDLESEX-SOUTHERN NEW LONDON-WESTERN PASSAIC-BERGEN- EASTERN PASSAIC-ESSEX-HUDSON-UNION-ORANGE-PUTNAM-ROCKLAND- NORTHERN WESTCHESTER-SOUTHERN WESTCHESTER-NEW YORK (MANHATTAN)-BRONX- RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)-QUEENS-NASSAU- NORTHWESTERN SUFFOLK-NORTHEASTERN SUFFOLK-SOUTHWESTERN SUFFOLK- SOUTHEASTERN SUFFOLK- 408 AM EST WED DEC 3 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN CONNECTICUT...NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET NATIONAL WEATHER SERVICE WARNING CRITERIA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. ANZ330-335-338-340-345-350-353-355-041100- LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY- LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY- NEW YORK HARBOR-PECONIC AND GARDINERS BAYS- SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY- MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 408 AM EST WED DEC 3 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY WINDS MAY GUST TO GALE FORCE...35 KTS...ON THURSDAY AHEAD OF A COLD FRONT AND AGAIN ON SUNDAY NIGHT INTO MONDAY IN THE WAKE OF AN ALBERTA CLIPPER. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA.
The office that day
Everything else NWS New York, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 3, 3:56 PM EST | Small Craft Advisory | OKX | 36 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.